# SDR CA130830010

- Difficulty date: August 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 11,311 hours
- Engine: Pwc PW150A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 461083
- Condition: Corroded
- Location: Lt Mlg
- Part time: 10,624 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT MLG REMOVED FROM THE ACFT DUE TO CORROSION NOTED ON AXLE SURFACE.  AXLE WAS DECLARED AS BEYOND ECONOMICAL REPAIR BY MFG.  THIS REPORT IS THE 4TH AXLE TO BE REMOVED FROM 3 SEPARATE ACFT DUE TO CORROSION.
